# SDR IZ22001F00003

- Difficulty date: October 25, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N281MA
- Make and model: Mtsbsi MU2B25
- Aircraft serial: 261
- Engine: Garrtt TPE331*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 31020472
- Part serial: 0100117
- Condition: Cracked
- Location: Oil Pump
- Part time: 103 hours
- Component: Pressure Pump, Honeywell
- Component part number: 310321730
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED OIL PRESSURE LOSS OF APPROXIMATELY 20 PSI IN FLIGHT.
